# SDR SWAA2022022427481

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STIFFNER IS CRACKED ON INBOARD END ON THE FWD SIDE OF THE LOWER 663 VAPOR BARRIER / LOCATED; DRILLED; DEBURRED L/H HORIZONTAL STIFFNER; PER SRM 51-40-05-0G-0 DWG 111A1001; PART REMOVED AND INSTALLED ON CUSTOMER CARD T861052.
